Ask an expert
Question

28 Sep 2009

glucophage
Hi Doc

I am currently on metformin for almost 6 years now and i
haven'  t had a regular cycle. In june i had a miscarriage and went back on glucophage 500mg twice a day. i changed the brand of Glucophage and for the past 3 months after my miscarriage i have had regular cycles. Is this because of the Glucophage or the miscarriage?
Answer 238 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I am not sure what has made your cycle regular but, as long as it remains so, it is good.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9363 votes
No
67% - 19335 votes
Vote